hi, my OBGYN prescribed me a birth control pill. This is the 3rd time. I took the pill for only 4 days, because i was having terrible headache, constantly. It never stopped. I was so tired and slept all day. I felt like i was exhausted even though i had been sleep all day. I had unprotected sex July 26, 2016 but he didn't ejaculate in me . I had a period from August 3rd - 7th. I started the pill August 7th and stopped on the 11th. But now 2 days later, I'm bleeding and it feels like a period and I'm still having headaches, cramps, and sleepy all the time.. I've taken Tylenol the past 3 days. The headache still wont go away.. I don't know whats wrong. Please help!
There are two different issues. One is an unscheduled bleeding which could be due to stoppage of the birth control pill and another one is the headache.If you stop those pills abruptly, there might be an withdrawal bleeding and that is in no way anything new. But for headache, you have to meet your GP as this could be due to diverse reasons need to be screened out first.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.